# SDR DU4R2020052800037

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC5602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H): TABLE 3/:PART 3: SB 737-53A1360, IR, PART 3, CABIN BS 360 FRAME TO BODY SHEAR TIE OUTBOARD FLANGE IS CRACKED AT STRINGER 15.
